Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from acne. Using minocyclin for bacterial infection. Need a permanent cure

Hi I had never had acne problems what so ever..actually people use to tell me all the time how they wished they had clear skin like mine. But about a year ago I start braking out with acne all over my face! I dont pick at my zits at all and it still leaves scars. My family doctor says its a bacterial infection under my skin and has given meds called minocyline for it and I been using for about 5 months maybe longer and it isnt working! any advice on what to do? I just want to get rid of this acne so it doesnt cause anymore scaring! I brake out in between my eyes and my chin ..the skin on my face is normal but it gets oily in between my eyes about and hour after washing my face. I just want to feel pretty again and acne is not very pretty!
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, dont take minocycline for long duration it may harm u. as u have taken lot of tab i wont suggest u a tab now but ll give u some good cream
adapelene gel 1% once in night. apply and keep for 1 hour and then wash, after this apply acnemoist cream and sleep.
in morning apply nadifloxacin gel.
do this for a month and see results.
hope u get back ur complexion.
good night
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor